# SDR 9EKA20161029017

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214
- Aircraft serial: 28198
- Aircraft time: 12,860 hours, 24,948 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stud
- Part serial: NA
- Condition: Broken
- Location: Gearbox
- Part time: 2,071 hours
- Component: Combining Gear, Bell
- Component part number: 214040013115FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND BROKEN STUD FROM FORWARD RIGHT HAND OUTBOARD COMBINING GEARBOX MOUNT.
